A member asked:

I slept off and on last night, yesterday i had a horrible anxiety attack that lasted all day. took .5 ativan (lorazepam) at 730 8pm and another at 3am. could that be why i'm so tired? heads full and heavy. dizzy

5 doctors weighed in across 3 answers

Insomnia and fatigue: People have different reactions to Ativan (lorazepam) and it can certainly make you feel tired and dizzy. If you have chronic insomnia Cognitive Behavioral Treatment for Insomnia is most recommended, but you should also see a psychologist expert in anxiety and sleep disorders.

Answered 2/1/2016

2.6k views

Thank

High anxiety: Ativan (lorazepam) 1 mg last night, especially if not used to it, could be be part of your fatigue. But main cause is likely lack of restful sleep and stress from severe anxiety. Do let prescribing doctor know about bad night/anxiety. There are more effective medications to block anxiety attacks. Consider therapy for relaxation strategies and insight. Hope this helps.

Answered 5/1/2016

2.6k views

Thank

It is important to find the correct combination of medications with your Psychiatrist. Have a physical exam to rule out illness. If you are not confident in your Dr. see another for a 2nd opinion. Medications are not sufficient since they do not teach you coping. Psychotherapy with a Clinical Psychologist with expertise in multiple types of psychotherapy can help your medications to work better.

Answered 6/26/2021

0 views

Thank

Related Questions